# SDR SIMA202108221001

- Difficulty date: August 21, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 38,757 hours, 33,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT CRADLE BROKEN-C/A-RAR AFT FLASHLIGHT CRADE IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. END.
